# SDR ABXA000072

- Difficulty date: January 24, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030431
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WERE INOPERATIVE.  RESEATED BATTERY POWER SUPPLY.
